# SDR SIMA20200917005

- Difficulty date: September 17, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER WEBBING LOWER NUTPLATE HOLE BLENDED BEYOND LIMITS.  C/A: FABRICATED AND INSTALLED REPAIR DOUBLER ON CARGO DOOR INNER WEBBING LOWER NUTPLATE HOLE, IAW EMB 145 SRM 52-30-01 FIG 213.  MATERIAL FOR DOUBLER PN: AL 7475-T761 (0.040 IN).
